# SDR SWAA2020092115996

- Difficulty date: September 14, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 55,155 hours, 32,453 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Condition: Missing
- Location: L1 Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 AND R2 DOORWAY ASSIST HANDLES ARE MISSING THE COLLARS.  INSTALLED L1 AND R2 DOOR WAY ASSIST HANDLES COLLARS, AS PER B737-700 AMM 25-21-31-420-801.
